# SDR SWAA2022041989899

- Difficulty date: December 12, 2019
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,358 hours, 22,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 532MB
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER SURFACE FUEL ACCESS PANEL 532 MB HAS LARGE AREAS OF SURFACE CORROSION / REMOVED AND REPLACED FUEL PANEL PN# 110A0113-19 PER AMM 28-11-11 . LEAK CHECKED GOOD PER AMM 28-11-00.
